# SDR MASA200601945

- Difficulty date: July 25, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 11,228 hours, 9,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7392 OKC.  THE CREW REPORTED A LT AFT EXTERIOR EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED.
